# SDR 2023FA0000794

- Difficulty date: October 21, 2023
- Submitted: November 29, 2023
- Operation: General aviation
- Aircraft: N4187A
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257202
- Aircraft time: 1,878 hours
- Engine: Lyc TIO540AH1A
- Engine time: 500 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 17A23937
- Part serial: Z17A23937H717171
- Condition: Broken
- Location: Engine Cylinder
- Part time: 500 hours
- Component: Cylinder, Lyc
- Component part number: LW12988
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ENGINE LOST POWER ON TAKEOFF ROLL AND TAKE OFF WAS SAFELY ABORTED.  FOUND NO COMPRESSION ON CYLINDER #6 AND DETERMINED THE ENTIRE INTAKE VALVE WAS MISSING. FOUND VALVE IN THREE PIECES IN INTAKE PLENUM.  VALVE STEM TIP HAD SEPARATED FROM THE VALVE STEM AT THE KEEPER GROOVE AND WAS STILL IN THE ROTATOR CAP.  LIFTER, PUSH ROD ENDS, ROCKER, VALVE SPRING RETAINER AND KEEPERS WERE STILL IN PLACE AND UNREMARKABLE.  PARTS SENT TO LYCOMING FOR EVALUATION.
